# SDR QXEA2012111101381

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,849 hours, 28,952 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11,500'.  RECEIVED CABIN PRESSURE MASTER WARNING, CABIN PRESSURE CHECK LIST WAS ACCOMPLISHED AND WERE NOT ABLE TO CONTROL CABIN IN MANUAL MODE.  RETURNED TO FIELD.  LANDING UNEVENTFUL. INSPECTED AND CLEANED MAIN CABIN DOOR AND AFT CARGO DOOR SEALS, NO DEFECTS NOTED. PRESSURIZED ACFT IAW AMM TASK 21-00-00-863-801, NO DEFECTS NOTED.  DEPRESSURIZED ACFT IAW AMM TASK 21-00-00-863-802,  ACFT OK FOR CONTINUED SERVICE.
